# SDR AWXA0001167

- Difficulty date: January 2, 2001
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 42,499 hours, 31,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Seat 2b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT SEAT 2B INOP. REPAIRED BROKEN WIRE; LIGHT OPS CHECKS GOOD
